# SDR DALA2017101807617

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 42,682 hours, 29,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK,  FOUND BOTH EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. INSTALLED A NEW BATTERY IN THE POWER SUPPLY AND FUNCTIONAL CHECKED GOOD.
